# SDR FDEA200904051185

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED ON LOWER SURFACE UNDER NUTPLATES BS 350-365 RBL 24.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04 FIG 101 DETAIL LL.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.  CLASSIFIED AS CATEGORY "A" MAJOR REPAIR.
